SIMILARITY SOLUTIONS OF FRACTIONAL ORDER HEAT EQUATIONS WITH VARIABLE COEFFICIENTS
Loading...
Date
2016
Authors
Journal Title
Journal ISSN
Volume Title
Type
Article
Publisher
UNIV MISKOLC INST MATH
Series Info
MISKOLC MATHEMATICAL NOTES;Volume: 17 Issue: 1 Pages: 245-254
Doi
Scientific Journal Rankings
Abstract
In this work, we use similarity method to solve fractional order heat equations with variable coefficients. The fractional derivative is defined in Caputo sense. Two examples are presented to illustrate how problems are reduced from two-variable partial fractional differential equations to ordinary ones. Series solutions are obtained for the ordinary problems in the form of power series. Based on the obtained results, a definition for an error function with generalized coefficients is proposed in a series form and its convergence is discussed.
Description
Accession Number: WOS:000390602900019
Keywords
University for October similarity method, error function with generalized coefficients, Caputo fractional derivatives, PARTIAL-DIFFERENTIAL-EQUATIONS
Citation
Cited References in Web of Science Core Collection: 23